alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : IUSEM, ALFREDO [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Otero, Rolando Gárciga and Iusem, Alfredo Regularity results for semimonotone operators. Comput. Appl. Math., 2011, vol.30, no.1, p.5-17. ISSN 1807-0302
    · abstract in english    · text in english


   2 / 3
select
to print
 Iusem, Alfredo and Seeger, Alberto Angular analysis of two classes of non-polyhedral convex cones: the point of view of optimization theory. Comput. Appl. Math., 2007, vol.26, no.2, p.191-214. ISSN 1807-0302
    · abstract in english    · text in english


   3 / 3
select
to print
 Iusem, Alfredo and Seeger, Alberto Axiomatization of the index of pointedness for closed convex cones. Comput. Appl. Math., Aug 2005, vol.24, no.2, p.245-283. ISSN 1807-0302
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information